MAUDE Adverse Event Report: Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence

Axonics Modulation Technologies, Inc. Axonics; Stimulator, Electrical, Implantable, For Incontinence
Model Number 4101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient implanted with this neurostimulator had developed an infection on their right side near their implant pocket site.The patient had drainage at the implant site for several weeks.The physician removed the patient's implant battery and replaced it with a new recharge-free battery on the left side of the patient's body using a tyrex pouch that is absorbable with antibiotic.The physician kept the original lead in place.The procedure was completed and there were no additional patient complications reported.
 
Additional Manufacturer Narrative
Block d2b: product code - additional product code qon block g4: premarket / 510(k) # - additional premarket/510(k) p190006 additional information: block b5: description of event updated.Block h6: purulent discharge code added to patient codes.

Brand Name
Axonics
Common Device Name
Stimulator, Electrical, Implantable, For Incontinence
Manufacturer (Section D)
Axonics Modulation Technologies, Inc.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
Axonics Inc
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50763346
Report Number2124215-2026-48998
Device Sequence Number9333577
Product Code EZW
UDI-Device Identifier10810005340455
UDI-Public(01)10810005340455(11)250318(17)280318
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number4101
Device Catalogue Number4101
Device Lot NumberAX1T071563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexFemale